# SDR ASOA201100096

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 17,022 hours, 12,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM HAS CORROSION AT SCREW HOLES ALL ALONG BEAM. PICKED UP HOLES FOR DRIP TRAYS & DRILLED, INSTALLED CTR SPLICE REF SRM 51-40-11-001-001-A01 & REO 670-53-11-047 WA161715 1/5/11 5.  INSTALLED FLOORBOARD NUT PLATES REF SRM 51-42-15-001-001-A01 MINOR REPAIR.  INSTALL DRIP TRAYS & SEAL AREA REF SRM.
